Ask A Doctor - I am 17, and the pigment in my lips is rapidly dis.. - DesiMD Healthcare Services

   

I am 17, and the pigment in my lips is rapidly disappearing I don't know what to do or what is wrong. - Asked by J M on 22-Nov-2015 03:51:49

Answer Count: 1    

  • MBBS
    General Practice
    Languages Known: English, Hindi, Telugu

    Answered by Dr. Venkata Rama Krishna K on 23-Nov-2015 15:21:56

    Burns, infections, pimples, blisters, scrapes, and any injuries that result in scarring can all lead to skin discoloration.Medical disease like Albunism,Vitiligo,tinea,seborrhoric dermatitis,pityriasis alba can cause.so,better to consult a dermatologist for examination


    See Disclaimer
Login to post a reply

Would you like to consult the doctor privately?

Dr. Venkata Rama Krishna K
Dr. Venkata Rama Krishna Kverified Verified
MBBS | General Practice
Languages known: English,Hindi,Telugu
View Full Profile
ratings
E-Mail

E-Mail
Rs.50 / $0.8

voice call

Voice Call
Rs.150 / $2.5

video call

Video Call
Rs.250 / $4.2


Disclaimer:
  • The answer(s) suggested above are for information purposes only.
  • If you need further help (or) if you have any further queries, please contact our Customer Care Centre +91 40 4242 8282 / +91 801 901 2308 and our doctors will try to help you.
  • In case of emergency, please call your doctor or go to the nearest hospital immediately.
  • The questions asked for free advice will be visible to visitors of this portal (www.desimd.com). Hence, the user should not divulge and must take the responsibility to not divulge any personal identifiable information on the portal.
  • If the patient is less than 18 years of age, parental guidance is advised. We discourage (and disapprove) approaching us directly. It is advised that the query be framed in consultation with their parents. Any query from age group less than 18 years is assumed to be done in accordance with this protocol.